Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1970, Volume 38, Issue 1

A Correspondence Principle for Simultaneous Equation Models<73:ACPFSE>2.0.CO;2-3
p. 73-92

Franklin M. Fisher

This paper examines the implications of the position that simultaneous equation models are limiting approximations to nonsimultaneous ones as time lags go to zero, observations being on averages or sums of variables over time. Necessary conditions that a given simultaneous model can be the limit of such processes in a reasonable way are derived. This leads to tests on the specification of the model and of submodels thereof, which tests examine the interrelations between equations.

Log In To View Full Content